File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonlinear Stability Analysis of the Emden–fowler Equation

TitleNonlinear Stability Analysis of the Emden–fowler Equation
Authors
Issue Date2010
PublisherWorld Scientific Publishing Co. Pte. Ltd. The Journal's web site is located at http://www.tandfonline.com/toc/tnmp20/current
Citation
Journal of Nonlinear Mathematical Physics, 2010, v. 17 n. 4, p. 503-516 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/208249

 

DC FieldValueLanguage
dc.contributor.authorBohmer, CGen_US
dc.contributor.authorHarko, TCen_US
dc.date.accessioned2015-02-23T08:12:23Z-
dc.date.available2015-02-23T08:12:23Z-
dc.date.issued2010en_US
dc.identifier.citationJournal of Nonlinear Mathematical Physics, 2010, v. 17 n. 4, p. 503-516en_US
dc.identifier.urihttp://hdl.handle.net/10722/208249-
dc.languageengen_US
dc.publisherWorld Scientific Publishing Co. Pte. Ltd. The Journal's web site is located at http://www.tandfonline.com/toc/tnmp20/currenten_US
dc.relation.ispartofJournal of Nonlinear Mathematical Physicsen_US
dc.titleNonlinear Stability Analysis of the Emden–fowler Equationen_US
dc.typeArticleen_US
dc.identifier.emailHarko, TC: harko@hkucc.hku.hken_US
dc.identifier.authorityHarko, TC=rp01333en_US
dc.description.naturelink_to_OA_fulltext-
dc.identifier.doi10.1142/S1402925110001100en_US
dc.identifier.hkuros242346en_US
dc.identifier.volume17en_US
dc.identifier.spage503en_US
dc.identifier.epage516en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats